# SDR CHQA201000078

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 20,957 hours, 19,822 cycles
- Engine: Allsn AE3007A
- Engine time: 21,304 hours, 19,659 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE THE CREW REPORTED THAT IT TOOK THE NOSE LANDING GEAR ALMOST 1 MINUTE TO RETRACT AFTER SELECTING THE GEAR UP.  A LANDING GEAR DISAGREE MESSAGE WAS ALSO REPORTED.  THE AIRCRAFT RETURNED TO CMH AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED FIM TASK 32-32-00.  GEAR WAS EXTENDED/RETRACTED FIVE TIMES WITH NO DEFECTS NOTED.  NO EICAS OR CMC MESSAGES WERE DISPLAYED OR RECORDED AND THE SYSTEM OPERATED NORMALLY.
